Urinary tract infection guidelines questioned [2] (multiple letters)

R. W. Chiu, D. Seidman, S. J. Harris, V. R. Dharnidharka, M. Ilyas, R. S. Fennell, G. A. Richard, K. B. Roberts, S. Hellerstein, S. M. Downs

Research output: Contribution to journalLetter

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)463-467
Number of pages5
JournalPediatrics
Volume105
Issue number2
DOIs
StatePublished - 2000

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Chiu, R. W., Seidman, D., Harris, S. J., Dharnidharka, V. R., Ilyas, M., Fennell, R. S., Richard, G. A., Roberts, K. B., Hellerstein, S., & Downs, S. M. (2000). Urinary tract infection guidelines questioned [2] (multiple letters). Pediatrics, 105(2), 463-467. https://doi.org/10.1542/peds.105.2.463